# SDR VNAA20231125001

- Difficulty date: October 29, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035101009
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE (1EAS) ON FS1015.00 BTW STGR#2 TO STGR#3 LH SIDE, LIGHTNING STRIKES (1EAS) ON FS1069.00 BTW STGR#2 TO STGR#3 LH SIDE, LIGHTNING STRIKES (1EAS) BTW FS1108.00 TO FS1126.00 AND STGR#4 TO STGR#5 LH SIDE OF THE REAR FUSELAGE.   LIGHTNING STRIKE (1EAS) ON FS1015.00 BTW STGR#2 TO STGR#3 LH SIDE, LIGHTNING STRIKES (1EAS) ON FS1069.00 BTW STGR#2 TO STGR#3 LH SIDE, LIGHTNING STRIKES (1EAS) BTW FS1108.00 TO FS1126.00 AND STGR#4 TO STGR#5 LH SIDE OF THE REAR FUSELAGE WERE REPAIRED PER CRJ-900 SRM 53-00-00-201-003-A03
